# SDR SIMA201908087002

- Difficulty date: August 7, 2019
- Submitted: August 8, 2019
- Operation: Air carrier
- Aircraft: N855AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145747
- Aircraft time: 32,530 hours, 29,163 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070005120
- Condition: Cracked
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA'S FLASHLIGHT BASE CRACKED-C/A-RAR FLIGHT ATTENDANTS FLASHLIGHT BASE IAW EMB AMM 33-50-16-000-801-A & 33-50-16-400-801-A OPC GOOD AT THIS TIME NO FURHTER DEFEDCTS NOTED END
